# SDR SWAA2025082794282

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L.   REPLACED INNER CHORD LOCATED BTW BS 270 TO BS 360 AT LEVEL STR 17L IAW SRM 51-10-02, DWG 141A8110, SHEET 9, REV A, AND DWG 140A9810 SHEET 53, REV-.
